Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Chinese Name for the Turks

E. G. Pulleyblank
Journal of the American Oriental Society
Vol. 85, No. 2 (Apr. - Jun., 1965), pp. 121-125
DOI: 10.2307/597981
Stable URL: http://www.jstor.org/stable/597981
Page Count: 5
  • Read Online (Free)
  • Download ($8.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Chinese Name for the Turks
Preview not available

Page Thumbnails

  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125